# SDR MALA100108

- Difficulty date: July 22, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 26,501 hours, 29,473 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE AND DOES NOT ILLUMINATE; NEXT TO RT OVERWING HATCH.  RECONNECTED WIRE TO SECURE SIGN.
